BibTeX record journals/siamam/ChapmanDG95

download as .bib file

@article{DBLP:journals/siamam/ChapmanDG95,
  author    = {S. Jonathan Chapman and
               Qiang Du and
               Max Gunzburger},
  title     = {On the Lawrence-Doniach and Anisotropic Ginzburg-Landau Models for
               Layered Superconductors},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {55},
  number    = {1},
  pages     = {156--174},
  year      = {1995},
  url       = {https://doi.org/10.1137/S0036139993256837},
  doi       = {10.1137/S0036139993256837},
  timestamp = {Sat, 20 May 2017 00:26:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/ChapmanDG95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier